Takip et
Kifayat Ullah
Kifayat Ullah
UST BANNU
iiu.edu.pk üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Numerical reckoning fixed points for Suzuki’s generalized nonexpansive mappings via new iteration process
K Ullah, M Arshad
Filomat 32 (1), 187-196, 2018
992018
New iteration process and numerical reckoning fixed points in Banach spaces
K Ullah, M Arshad
University Politehnica of Bucharest Scientific Bulletin Series A 79 (4), 113-122, 2017
672017
New iteration process and numerical reckoning fixed points in Banach spaces
K Ullah, M Arshad
University Politehnica of Bucharest Scientific Bulletin Series A 79 (4), 113-122, 2017
672017
New three-step iteration process and fixed point approximation in Banach spaces
K Ullah, M Arshad
Journal of Linear and Topological Algebra (JLTA) 7 (02), 87-100, 2018
642018
Fixed point approximation of Suzuki generalized nonexpansive mappings via new faster iteration process
N Hussain, K Ullah, M Arshad
arXiv preprint arXiv:1802.09888, 2018
612018
Iterative approximation of endpoints for multivalued mappings in Banach spaces
T Abdeljawad, K Ullah, J Ahmad, N Mlaiki
Journal of Function Spaces 2020, 2020
532020
On different results for new three step iteration process in Banach spaces
K Ullah, M Arshad
SpringerPlus 5 (1), 1-15, 2016
512016
Some convergence results using K iteration process in CAT ( 0 ) spaces
K Ullah, K Iqbal, M Arshad
Fixed Point Theory and Applications 2018 (1), 1-10, 2018
452018
Some Convergence Results of M Iterative Process in Banach Spaces
K Ullah, F Ayaz, J Ahmad
Asian-European Journal of Mathematics, 2019
102019
Approximation of endpoints for multivalued nonexpansive mappings in geodesic spaces
K Ullah, MSU Khan, N Muhammad, J Ahmad
Asian-European Journal of Mathematics 13 (08), 2050141, 2020
72020
On generalized nonexpansive maps in Banach spaces
K Ullah, J Ahmad, M Sen
Computation 8 (3), 61, 2020
72020
Iterative algorithm for mappings satisfying condition
T Abdeljawad, K Ullah, J Ahmad
Journal of Function Spaces 2020, 2020
62020
Iterative algorithm for mappings satisfying condition
T Abdeljawad, K Ullah, J Ahmad
Journal of Function Spaces 2020, 2020
62020
Iterative approximations for a class of generalized nonexpansive operators in Banach spaces
T Abdeljawad, K Ullah, J Ahmad, N Mlaiki
Discrete Dynamics in Nature and Society 2020, 2020
52020
Iterative approximations for a class of generalized nonexpansive operators in Banach spaces
T Abdeljawad, K Ullah, J Ahmad, N Mlaiki
Discrete Dynamics in Nature and Society 2020, 2020
52020
On Picard–Krasnoselskii hybrid iteration process in Banach spaces
T Abdeljawad, K Ullah, J Ahmad
Journal of Mathematics 2020, 2020
42020
Some Convergence Results Using Iteration Process in Busemann Spaces
K Ullah, BA Khan, O Ozer, Z Nisar
Malaysian Journal of Mathematical Sciences 13 (2), 231-249, 2019
32019
On Noor iterative process for multi-valued nonexpansive mappings with application
K Ullah, J Ahmad, N Mlaiki
International Journal of Mathematical Analysis 13 (6), 293-307, 2019
32019
Numerical Reckoning Fixed Points in Spaces
K Ullah, H Khan, M Arshad
Sahand Communications in Mathematical Analysis 12 (1), 97-111, 2018
32018
A new iterative method for Suzuki mappings in Banach spaces
J Ahmad, K Ullah, M Arshad, Z Ma
Journal of Mathematics 2021, 2021
22021
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20